Pacific Journal of Mathematics

Automorphisms of dimension groups and the construction of AF algebras.

Chao Liang Shen

Article information

Pacific J. Math., Volume 97, Number 2 (1981), 461-469.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46L05: General theory of $C^*$-algebras
Secondary: 06F20: Ordered abelian groups, Riesz groups, ordered linear spaces [See also 46A40] 22A25: Representations of general topological groups and semigroups


Shen, Chao Liang. Automorphisms of dimension groups and the construction of AF algebras. Pacific J. Math. 97 (1981), no. 2, 461--469.

Export citation


  • [1] O. Bratteli, Inductive limits of finite dimensionalC*-algebras,Trans. Amer. Math. Soc, 171 (1972), 195-234.
  • [2] J. Cuntz and W. Krieger, Topological Markov chains with dicyclic dimension groups, preprint, 1979.
  • [3] E. Effros, CBMS Lecture Notes, to appear.
  • [4] E. Effros, D. Handelman and C.-L. Shen, Dimension groups and their affine repre- sentations,Amer. J. Math., 102 (1980), 385-407.
  • [5] E. Effros and C.-L. Shen, Approximately finite C*-algebras and continuedfractions, Indiana Univ. Math. J., 29 (1980), 191-204.
  • [6] E. Effros and C.-L. Shen, Dimensiongroups and finite difference equations, J. Operator Theory, 2 (1979), 215-231.
  • [7] G. Elliott, On the classification of inductive limits of sequence of semisimplefinite dimensionalalgebras, J. Algebra, 38 (1976), 29-44.
  • [8] G. Elliott, On totally ordered groups and KQ, Springer Lecture Notes in Mathematics, no. 734, 1979.
  • [9] F. R. Gantmacher, Applications of the Theory of Matrices, Interscience Publishers, 1959.
  • [10] G. H. Hardy and E. M. Wright, An Introductionto the Theory of Numbers,4th edition, Oxford.
  • [11] M. Pimsner and D. Voiculescu, Imbedding the irrationalrotation C*-algebra into an AF algebra, preprint, 1979.
  • [12] N. Riedel, Classification of dimension groups and iterating systems, preprint, 1979.
  • [13] C.-L. Shen, A note on the automorphismgroups of simple dimensiongroups. Pacific J. Math., 89 (1980), 199-207.
  • [14] C.-L. Shen, On the classification of the ordered groups associated with approxi- mately finite dimensionalC*-algebras,Duke Math. J., 46 (1979), 613-633.